# SDR VJ9800337

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2652479
- Condition: Corroded
- Location: Bs 204-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGITUGINAL FLOOR SUPPORT HEAVILY CORRODED BETWEEN FS 204 AND 237 (X=-14 R/S).  CORROSION BEYOND LIMITS IAW SRM 53-01 FIG 1.  REMOVED FLOOR SUPPORT, DRILLED, TRIMMED TO FIT, DEBURRED, TREATED AND PRIMED.  INSTALLED WITH SEALER IAW SRM 51-30-5, 51-10-3, 51-00.
